# SDR 2012F00121

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,573 hours, 40,878 cycles
- Engine: Pwa JT8D219
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Malfunctioned
- Location: Lt A/C
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

LEFT AC FAILED TO POWER AFTER ENGINE START,  FAILED INSTRUMENTS AND INDICATIONS ON CAPTAIN FMA, LEFT ENGINE PARAMETERS AND PFD , AC CROSSTIE NOTED BUT FAILED TO RESET.  MX PERFORMED THE FOLLOWING: RESET AC CROSSTIE RELAY IAW AMM 71-00-00, C/W AC CROSS TIE.  OPS CHECK AND GENERATOR LOADS CHECK IAW AMM 24-20-06, OPS CHECKED NORMAL.
